# SDR SWAA2022033182972

- Difficulty date: March 12, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193AR
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATION TO OUTER SKIN OVER CORE AREA (MARKED) / [01] IDENTIFIED PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 18. DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4A(6). REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-1 PER SRM 53-40-70-2R-1 PAR 4B(1).;[02] REMOVED DAMAGED SKIN PLIES ABOVE HONEYCOMB CORE; NO CORE DAMAGE NOTED; CLEANED; IAW SRM 51-70-05-2R-1 PAR 4A-B.;[03] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-1.;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] FABRICATED REPAIR PLIES OUT OF BMS 8-79 ST 120 LOT#1483750-1; BMS 8-79 ST 1581 LOT#1479026-1; AND BMS 5-129 GR5 LOT#1483858-1; INSTALLED; VACUUM BAGGED AND CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2441 S/N:UNKNOWN IAW SRM 51-70-05-2R-1 PAR 4C-D.;[06] REPAIR CURED IAW SRM 51-70-05-2R-1 PARA 4 STEP E ; REF CAL TOOL HOT BONDER ID ATS8883 SN 15112530.;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6;[08] ACCOMPLISHED UT INSPECTION IAW D6-37239 PART 4; 51-00-02; NO DISBONDS. ATS2342 E650;[09] APPLIED BMS10-21 TYPE III CONDUCTIVE COATING ; CURED THEN TESTED GOOD IAW AMM 51-21-71-370-801 PARA 3 D STEPS 1-4 & 7 REF CAL TOOL MULTIMETER ID ATS1508 SN 32130497 . RESTORED THE FINISH IAW SRM 51-70-05-2R-1 PARA 4 STEP G & AMM 51-21-99-300-802 PARA 3 C (3) (A)-(F) .;[10] VERIFIED CORRECTIVE ACTION #9
